Join the 'Triactin' group to help and get support from people like you.
Posted 3 Mar 2015 by Drugs.com
TUESDAY, March 3, 2015 – Drugs used to treat a wide range of health problems may be associated with an increased risk of pneumonia, a new study suggests. Anticholinergic medications include those used for conditions such as allergies (for example, Benadryl), overactive bladder (including Ditropan), depression (for example, doxepin) and insomnia (Sominex, etc.). "Our study is the first to address whether oral anticholinergic medications affect the risk of pneumonia in older people," senior author Dr. Sascha Dublin, an associate investigator at the Seattle-based Group Health Research Institute, said in an institute news release. "This is important because so many older people use these medications, and pneumonia is such a common cause of illness and death in this age group," Dublin explained. Researchers looked at more than 1,000 patients with pneumonia, aged 65 to 94, and a group of ... Read more
Related support groups: Pneumonia, Bentyl, Dicyclomine, Hyoscyamine, Atropine, Librax, Donnatal, Scopolamine, Belladonna, Robinul, Levsin, Glycopyrrolate, Transderm-Scop, Antispasmodic, Scopace, Methscopolamine, Symax Duotab, Levsin SL, Hyosyne, Chlordiazepoxide/Clidinium